# SDR DALA2017092207032

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N972AT
- Make and model: Boeing 717-200
- Aircraft serial: 55033
- Aircraft time: 44,480 hours, 29,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY DOOR EXIT SIGN IS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY BATTERY POWER SUPPLY IAW AMM 33-51.
